# SDR AALA20101213TUL01

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 56,958 hours, 29,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP HAS CORROSION, LOWER SIDE, STATIONS 598 TO 617.  REMOVED DAMAGED MATERIAL AND INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
